# SDR DALA2019092205463

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 41R LOWER FLANGE, BTW FRAME 25 AND FRAME 28 IN FWD CARGO COMPARTMENT (1 EA), REPLACED STRG 41R LOC BTW FR 24 TO FR 30 IN FWD CARGO COMPARTMENT AS PER SRM 51-72-11 AND DRAWING #D53231586.
